Analytical approximations to numerical solutions of theoretical emission measure distributions
Version of Record online: 1 DEC 2011
© 2011 The Authors Monthly Notices of the Royal Astronomical Society © 2011 RAS
Monthly Notices of the Royal Astronomical Society
Volume 419, Issue 4, pages 2987–2994, February 2012
How to Cite
Jordan, C., Ness, J.-U. and Sim, S. A. (2012), Analytical approximations to numerical solutions of theoretical emission measure distributions. Monthly Notices of the Royal Astronomical Society, 419: 2987–2994. doi: 10.1111/j.1365-2966.2011.19942.x
- Issue online: 9 JAN 2012
- Version of Record online: 1 DEC 2011
- Accepted 2011 October 2. Received 2011 September 26; in original form 2011 July 31
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!